Small value probabilities via the branching tree heuristic

P Morters, Marcel Ortgiese

Research output: Contribution to journalArticle

  • 5 Citations
LanguageEnglish
Pages277-299
Number of pages23
JournalBernoulli
Volume14
Issue number1
DOIs
StatusPublished - 2008

Cite this

Small value probabilities via the branching tree heuristic. / Morters, P; Ortgiese, Marcel.

In: Bernoulli, Vol. 14, No. 1, 2008, p. 277-299.

Research output: Contribution to journalArticle

@article{847efdaa5d23436c8441cdabcf4637b1,
title = "Small value probabilities via the branching tree heuristic",
author = "P Morters and Marcel Ortgiese",
note = "ID number: ISI:000253512700013",
year = "2008",
doi = "10.3150/07-bej107",
language = "English",
volume = "14",
pages = "277--299",
journal = "Bernoulli",
issn = "1350-7265",
publisher = "International Statistical Institute",
number = "1",

}

TY - JOUR

T1 - Small value probabilities via the branching tree heuristic

AU - Morters,P

AU - Ortgiese,Marcel

N1 - ID number: ISI:000253512700013

PY - 2008

Y1 - 2008

UR - http://www.scopus.com/inward/record.url?scp=41449093158&partnerID=8YFLogxK

U2 - 10.3150/07-bej107

DO - 10.3150/07-bej107

M3 - Article

VL - 14

SP - 277

EP - 299

JO - Bernoulli

T2 - Bernoulli

JF - Bernoulli

SN - 1350-7265

IS - 1

ER -